# SDR DXTA2023011778740

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A00994
- Aircraft time: 5,613 hours, 3,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2055M
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WE DISCOVERED EMER EXIT LIGHT ABOVE SEAT 7 WOULD NOT COME ON.  REMOVED FAILED EMER BATTERY CHARGER PACK PN:CBS28-1 SN:2055M, INSTALLED REPAIRED EMER BATTERY CHARGER PACK.   PERFORMED OPERATION CHECKS WITH NO DEFECTS NOTED. WORK DONE IN REF TO AMM 33-50-06
